| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Biolox ceramic 32mm head +0mm neck, 12-115115, lot 2970956.Crosslinked standard liner, 00-6305-048-32, lot 6423176.Screw, 00-6250-065-30, lot j6842333.Screw, 00-6250-065-20, lot j6773626.Trilogy cluster, 48mm 00-6200-048-22, lot 63234345.Customer has indicated that the product will not be returned to zimmer biomet for investigation; due to the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient underwent initial hip arthroplasty, subsequently; the patient was revised approximately one year post implantation due to due to aseptic loosening of the femoral stem.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
Reported event was confirmed by review of medical records and x-rays provided.A review of the available medical records identified findings of the reported issues.Patient-reported pain rated at a 2.X-ray confirmed stem subsidence, migration, loosening, and failure of ingrowth.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.